Go to navigation Go to content
Toll-Free: 800-752-0042
Phone: 757-460-7776
Shapiro & Appleton

I took a prescription testosterone medication and a few months later I had a heart attack. I think the prescription caused the heart attack. Do I have a claim?

When a manufacturer releases a drug into the market it knew or should have known possessed serious health risks, it should be held accountable for the injuries it causes. There are several prominent studies that found that testosterone drug therapy or “Low-T” treatments cause an increased risk of heart attack in middle-aged and older men. This means your suspicion that the medication you took may have caused your heart attack may be right. If you haven’t already spoken to a doctor about your concerns, you should do so as soon as possible.

The next step is to talk to an experienced personal injury lawyer who can evaluate the information you have and talk to you about your specific circumstances. A lawyer can help you gather the records you need to make a claim. In addition to medical bills, you likely missed work and lost income because of your injury.

A successful claim against the manufacturer will result in compensation for your economic and non-economic losses. As more reports surface daily about men who were injured after using testosterone drug therapy, it seems like it’s only a matter of time before a court finds the manufacturers liable for the injuries.  See our page on recent studies highlighting the risk of heart attack associated with testosterone drug therapy for more information.

Richard N. Shapiro
Personal Injury & Wrongful Death Lawyer Serving Va Beach, Norfolk, Chesapeake & all of Virginia
Avvo The Best lawyers in America Super lawyers Best Law Firms US News Verdicts and Settlements AV LexisNexis

Live Chat